# SDR R61A2023010600054

- Difficulty date: December 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N225JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 36,203 hours, 22,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Frms 24-27 S26r
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUNF CORROSION ON FWD CARGO DOOR CUTOUT LOWER BEAM AT AFT FITTING MOUNT HOLES,BETWEEN FRA 24 TO 27 AND  AT STR 26R. REMOVED AND REPLACED LOWER BEAM IAW EMB SRM 51-43-03 AND 51-40-02. ALSO REF VP-054991-2022 N/R #1.
